Two applications of an integral formula
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 17 (1978) no. 1, pp. 5-12
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1978_17_1_a0,
author = {\v{S}vec, Alois},
title = {Two applications of an integral formula},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {5--12},
year = {1978},
volume = {17},
number = {1},
mrnumber = {0554031},
zbl = {0438.53047},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a0/}
}
Švec, Alois. Two applications of an integral formula. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 17 (1978) no. 1, pp. 5-12. http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a0/